Write a review

Treatment Not Worth the Side Effects - Israel

I got Botox injections in my forehead, between my...

I got Botox injections in my forehead, between my eyebrows. I had a dull throbbing headache for about 5 days, emanating from the site of the treatment. One Excedrin helped, when it started getting bad on the third day. Two weeks later, today is the first day I am feeling much better, after having Flu-like symptoms for the past two weeks. I am amazed that my doctor never warned me of these possible side effects although I asked him up front if I should know anything more about risks. Even more so I am amazed to see doctors on line stating that it must be a coincidence. I know the headache was no coincidence, and I have a pretty strong feeling about the origin of the "flu". (Had the flu shot, by the way).

I don't dare go back to get the next botox shot, it is not worth the risks people describe here.

Name not provided

Because I feel there wasn't a frank discussion about risks, and not because I didn't ask!

3 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
1 out of 5 stars Answered my questions
1 out of 5 stars After care follow-up
5 out of 5 stars Time spent with me
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait times
Was this review helpful?

Comments (1)

Hi baboz,

Welcome to the community and thanks for the review. I'm sorry that you are facing the same effects as many other community members. Luckily Botox is not permanent so hopefully you will beginning feeling better soon. Did you know we have a whole forum dedicated to "Flu Like Symptoms after Botox," you should check it out. Please keep us updated.

Thanks,

-Britt

  • Reply